CSN Login
Members Online: 12

You are here

brain radiation effect on ears/hearing

kelli1843's picture
kelli1843
Posts: 72
Joined: Jan 2010

I know a couple other ppl here are doing brain radiation in addition to their lung treatments.

Was your hearing/ears effected? My ears are so darn sore and swollen, the outsides itch and the inside has bumps and sores. I talked to doctor today who is concerned but said this does happen, since the treatment is aimed at my ears.

I went from buzzing to ringing to blockage in both ears today. I can snap fingers next to my left ear and not even hear it. Top it off, I wear a hearing aid in right ear and inner ear is so sore and swollen, the hearing aid won't fit!

I only have 4 more days of treatment, so hoping I regain my hearing and the soreness goes away.

I'm not really whining, just interested if anyone else experienced this.

stayingcalm's picture
stayingcalm
Posts: 656
Joined: Feb 2007

Hi, Kelli,

I have issues with my hearing as well, but I don't quite know whose door to lay them at: the Cisplatin I had as treatment early on, the WBR, or genetics (My grandpa was deaf as a post in his later years). Probably a combination of all three. The WBR is suspect, because it was after it that I really noticed some hearing loss - I had noticed prior to it that I was losing some, but it really picked up after the WBR. However, it seems to be coming back, at least partly.

Subscribe to Comments for "brain radiation effect on ears/hearing"